Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A skein relation for the HOMFLYPT polynomials of two-cable links

Taizo Kanenobu

Algebraic & Geometric Topology 7 (2007) 1211–1232
Bibliography
1 J H Conway, An enumeration of knots and links, and some of their algebraic properties, from: "Computational Problems in Abstract Algebra (Proc. Conf., Oxford, 1967)", Pergamon (1970) 329 MR0258014
2 D De Wit, Automatic evaluation of the Links–Gould invariant for all prime knots of up to 10 crossings, J. Knot Theory Ramifications 9 (2000) 311 MR1753798
3 D De Wit, J Links, Where the Links–Gould invariant first fails to distinguish nonmutant prime knots arXiv:math.GT/0501224v2
4 D De Wit, J R Links, L H Kauffman, On the Links–Gould invariant of links, J. Knot Theory Ramifications 8 (1999) 165 MR1687549
5 P Freyd, D Yetter, J Hoste, W B R Lickorish, K Millett, A Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. $($N.S.$)$ 12 (1985) 239 MR776477
6 J Hoste, M Thistlethwaite, J Weeks, The first 1,701,936 knots, Math. Intelligencer 20 (1998) 33 MR1646740
7 A Ishii, Algebraic links and skein relations of the Links–Gould invariant, Proc. Amer. Math. Soc. 132 (2004) 3741 MR2084099
8 A Ishii, T Kanenobu, Different links with the same Links–Gould invariant, Osaka J. Math. 42 (2005) 273 MR2147736
9 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. $(2)$ 126 (1987) 335 MR908150
10 T Kanenobu, Infinitely many knots with the same polynomial invariant, Proc. Amer. Math. Soc. 97 (1986) 158 MR831406
11 T Kanenobu, Examples on polynomial invariants of knots and links, Math. Ann. 275 (1986) 555 MR859330
12 T Kanenobu, Examples on polynomial invariants of knots and links. II, Osaka J. Math. 26 (1989) 465 MR1021426
13 T Kanenobu, Kauffman polynomials for $2$–bridge knots and links, Yokohama Math. J. 38 (1991) 145 MR1105072
14 T Kanenobu, Genus and Kauffman polynomial of a $2$–bridge knot, Osaka J. Math. 29 (1992) 635 MR1181126
15 T Kanenobu, T Sumi, Polynomial invariants of $2$–bridge links through $20$ crossings, from: "Aspects of low-dimensional manifolds", Adv. Stud. Pure Math. 20, Kinokuniya (1992) 125 MR1208310
16 T Kanenobu, T Sumi, Polynomial invariants of $2$–bridge knots through $22$ crossings, Math. Comp. 60 (1993) 771 MR1176711
17 L H Kauffman, On Knots, Ann. of Math. Studies, Princeton University Press, Princeton (1987)
18 L H Kauffman, An invariant of regular isotopy, Trans. Amer. Math. Soc. 318 (1990) 417 MR958895
19 W B R Lickorish, A S Lipson, Polynomials of $2$–cable-like links, Proc. Amer. Math. Soc. 100 (1987) 355 MR884479
20 W B R Lickorish, K C Millett, A polynomial invariant of oriented links, Topology 26 (1987) 107 MR880512
21 J R Links, M D Gould, Two variable link polynomials from quantum supergroups, Lett. Math. Phys. 26 (1992) 187 MR1199742
22 H R Morton, H B Short, The $2$–variable polynomial of cable knots, Math. Proc. Cambridge Philos. Soc. 101 (1987) 267 MR870598
23 J H Przytycki, Equivalence of cables of mutants of knots, Canad. J. Math. 41 (1989) 250 MR1001611
24 J H Przytycki, P Traczyk, Invariants of links of Conway type, Kobe J. Math. 4 (1988) 115 MR945888
25 D Rolfsen, Knots and links, Publish or Perish (1976) MR0515288
26 A Stoimenow, On cabled knots and Vassiliev invariants (not) contained in knot polynomials, Canad. J. Math. 59 (2007) 418 MR2310624
27 J M Van Buskirk, A class of negative-amphicheiral knots and their Alexander polynomials, Rocky Mountain J. Math. 13 (1983) 413 MR715764
28 S Yamada, On the two variable Jones polynomial of satellite links, from: "Topology and computer science (Atami, 1986)", Kinokuniya (1987) 295 MR1112599